Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How To Treat Vomiting And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or GI tract.
Ask the Experts

PERFUSE VOMITING

A 17 year-old female w/vomiting after after or during completion of a meal. Student is very active in extracurricular activties, minimal stress from sports. Doctors have checked labs, EGD, Hidroscan, and have ruled out a lot of dx. What other...
Edwin DeJesus, M.D., F.A.C.P.

Response from Edwin DeJesus, M.D., F.A.C.P.

...The diagnosis and management of post-pandrial (after a meal) vomiting is not too complicated. You do not mention if this patient is HIV infected; if so, medications, current immunological status Read more »

diagonized as TB meningitis and started DOTS treatment in HIV +

my father is Hiv positive, his CD4 is 74, he is having severe headache and recently admitted in hospital with high fever and immediate memory loss. but now he has started ART drugs ( stauvidine + efeviarence) and DOTS treatment for TB. but still now...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Treating severe TB and HIV/AIDS at the same time can be a challenge but numerous studies and clinical experience support the approach Read more »

Managing the S/E of HIV treatment

My sister has recently been diagnosed with HIV. Her CD4 count is 189. The protocol in South Africa requires that a patient is started on ART when the CD4 falls below 200. She had recently been started on a regimen of Zidovudine, Lamivudine and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Erythema multiforme would generally be more often due to the efavirenz than zidovudine. Often efforts are made to treat through the rashes/skin problems seen with efavirenz,. Nevirapine is not an attractive option as an alternative to efavirenz Read more »

HIV/HCV Coinfected: which to treat first?

I have been HIV+ for approximately 9 years, and have never taken any Meds, enjoying good health. For about a year now, however, I have felt symptoms such as general fatigue and sore throats, having a harder time to fight off colds, etc. I recently...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...toxicity from HIV drugs. HOWEVER, it is important to know the symptoms of drug-induced hepatitis - ie, increased fatigue, nausea, vomiting, right upper quadrant pain, dark urine, yellow eyes or skin...And HCV infection is a risk factor for drug... Read more »
Articles
AIDS InfoNet

Acute HIV Infection

...common symptoms are fever, fatigue, and rash. Others include headache, swollen lymph glands, sore throat, feeling achy, nausea, vomiting, diarrhea, and night sweats. It is easy to overlook the signs of acute HIV infection. They can be caused by... Read more »
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...threatening. Increased lactic acid can lead to a rare but dangerous condition calledlactic acidosis. Symptoms include nausea, vomiting, or stomach pain; feelingvery weak and tired; and shortness of breath. Be sure your health care provider... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...attack include: Shortness of breath Heart palpitations (irregular beats) Increased heart rate Weakness Dizziness Nausea/vomiting Sweating Pain in the arms, left shoulder, neck, throat, jaw, or back As with men, women's most common... Read more »
The Well Project

Side Effects of HIV Drugs

...cause the higher levels. For example, with the protease inhibitor (PI) Norvir (ritonavir), women seem to experience more nausea, vomiting, and weakness than men. Despite some differences in drug levels and side effects, women seem to benefit as... Read more »
Connect With Others

vomit and HIV

Posted by Anonymous, 2 Replies
...leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

Husband just diagnosed with AIDS

Posted by jillymae06, 8 Replies
...at the same time. He has battled oral thrush for over a year now and his first doctor never suggested an HIV test, just kept treating the thrush. I didn't know repeated oral thrush was a sign of HIV even though I had researched oral thrush on... Read more »

information

Posted by Anonymous, 1 Reply
...confusion and forgetfulness * Severe and persistent diarrhea * Fever * Vision loss * Nausea, abdominal cramps, and vomiting * Weight loss and extreme fatigue * Severe headaches * Coma Children with AIDS may get the... Read more »

Wasting---help me

Posted by Anonymous, 4 Replies
I'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do. I'm afraid. He's down to 120 and losing despite putting... Read more »